POSITIVE SOLUTIONS OF nTH-ORDER m-POINT BOUNDARY VALUE PROBLEMS


KARACA İ. , FEN F.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.42, no.6, pp.1429-1439, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 6
  • Publication Date: 2016
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1429-1439

Abstract

In this paper, by using four functionals fixed point theorem, we obtain sufficient conditions for the existence of at least one positive solution of an nth-order m-point boundary value problem. As an application, we give an example to demonstrate our main result.